mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Threshold structure of optimal stopping strategies for american type option. II
Mälardalen University.
Kyiv University, Kyiv, 01033, Ukraine.
Mälardalen University, School of Education, Culture and Communication, Educational Sciences and Mathematics.ORCID iD: 0000-0003-4554-6528
2006 (English)In: Theory of Probability and Mathematical Statistics, ISSN 0094-9000, Vol. 72, 47-58 p.Article in journal (Refereed) Published
Abstract [en]

The paper presents results of theoretical studies of optimal stopping domains of American type options in discrete time. Sufficient conditions on the payoff functions and the price process for the optimal stopping domains to have one- threshold structure are given. We consider monotone, convex and inhomogeneous-in- time payoff functions. The underlying asset’s price is modelled by an inhomogeneous discrete time Markov process. © 2006 American Mathematical Society.

Place, publisher, year, edition, pages
2006. Vol. 72, 47-58 p.
Keyword [en]
American type option, Convex payoff function, Discrete time, Markov process, Optimal stopping
National Category
Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-34773DOI: 10.1090/S0094-9000-06-00663-6Scopus ID: 2-s2.0-85009770698OAI: oai:DiVA.org:mdh-34773DiVA: diva2:1072670
Note

References: Broadie, M., Detemple, J., American options on dividend-paying assets (1999) Fields Institute Communications, 22, pp. 69-97. , MR664664; Jacka, J., Optimal stopping and the American put (1991) Mathematical Finance, 1, pp. 1-14; Jönsson, H., Kukush, A.G., Silvestrov, D.S., Threshold structure of optimal stopping domains for American type options (2002) Theory Stoch. Proc. 8(24), 1-2, pp. 169-176. , MR2028749; Jönsson, H., Kukush, A.G., Silvestrov, D.S., (2004) Threshold Structure of Optimal Stoppingstrategies for American Type Options, Research Report 2004-2, , Department of Mathematics and Physics, Mälardalen University; Jönsson, H., Kukush, A.G., Silvestrov, D.S., Threshold structure of optimal stopping strate- gies for American type option (2004) I. Teor. Ĭmovir. Matem. Statist, 71, pp. 82-92; (2005) English Transl. In Theor. Probab. Math. Statist, 71, pp. 93-103. , MR2144323 (2006h:91075); Kim, I.J., The analytic valuation of American options (1990) The Review of Financial Studies, 3, pp. 547-572; Merton, R.C., Theory of rational option pricing (1973) Bell Journal of Economics and Management Science, 4, pp. 141-183. , MR0496534 (58:15058)

Available from: 2017-02-08 Created: 2017-02-02 Last updated: 2017-02-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Silvestrov, Sergei
By organisation
Mälardalen UniversityEducational Sciences and Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 2 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf